# SDR CA101019010

- Difficulty date: October 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 29,144 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2720 · Rudder Control System
- Part: Washer
- Part number: AN96010
- Condition: Missing
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLUNK HEARD WHEN BRAKES WERE APPLIED ON TAXI ON CAPTAINS SIDE.  ACFT RETURNED OT BLOCKS AND UPON INSP BY MX FOUND THE RUDDER PEDAL HANGER ASSY WAS PULLED THROUGH THE BUSHING HOLE.  NUT WAS REMOVED AND ASSEMBLED CORRECTLY.  ALL ACFT IN THE FLEET WERE CHECKED TO ENSURE THERE WERE NO MORE INCIDENTS SIMILIAR TO THIS CASE.
